# SDR QXEA9700134

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27444
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 2776016084A
- Condition: Frozen
- Location: Aileron Tab
- Part time: 15,399 hours
- Component: Swrngn, 2734000
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PDX- AILERON TRIM BECOMES FROZEN IN FLIGHT.  REPLACED BOTH NR 1 AND NR 2 TRIM TAB ACTUATORS.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  SERIAL NUMBER 8708375 HAD 20,968 HOURS TSN AND 4,219 HOURS TSR.
